# SDR IPXA2024021912973

- Difficulty date: February 5, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 34,503 hours, 21,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7655
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT FUSELAGE, WING TO BODY FAIRING T CHORD SUPPORT AT STA 1220 L/H HAS CORROSION. INSTALLED NEW T-CHORD AT STA 1220 L/H IAW SRM 51-40-02-0G-0. JOB COMPLETE
